# SDR QXEA0100068

- Difficulty date: January 16, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT WING FRONT SPAR, UPPER SURFACE HAS FRETTING CORROSION AROUND ATTACH HOLES FOR PANEL 511AL.  REPAIRED IAW DHC-8  RD8-57-811 AND SRM 51-2011, AND HORIZON AIR EA 9-57-546.
